# SDR DXTA2010020103962

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 1,420 hours, 968 cycles
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT OIL PRESSURE INIDCATION WENT BELOW 20 PSI.  RED OIL PRESSURE LIGHT ILLUMINATED.  ENGINE SHUTDOWN ACCOMPLISHED.   REMOVED CHIP DETECTOR, FOUND FUZZ. REMOVED OIL FILTER, TOOK SOAP SAMPLE.  REMOVED STARTER GEN & SEAL, FOUND RUBBER DEBRIS ON SHAFT. DOWNLOADED EDU'S.  COMPLIED WITH SB 25353R1.  REINSTALLED ALTERNATOR & STARTER GEN IAW MM 24-20-10 & 80-10-00.  PERFORMED ENG OIL FLUSH.  DRAINED OIL FROM GEARBOX & INSTALLED NEW OIL FILTER.  RAN ENGS AT 80 % FOR 10 MINS.  REMOVED & INSTALLED NEW FILTER & CHIP DETECTOR; NO DEBRIS NOTED.   DRAINED & SERVICED OIL. RAN ENGS AT 80 % FOR 10 MINS. REMOVED AND REINSTALLED OIL FILTER & CHIP DETECTOR, NO DEBRIS FOUND. . RAN ENG'S LEAK CKD GOOD IAW MM 72-00-00.
